Coincidence and common fixed points of hybrid contractions

M. S. Khan, Y. J. Cho, W. T. Park, T. Mumtaz

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)


In this paper, we show the existence of solutions of functional equations fix Є Sx⊓ Tx and x = fix Є Sx ⊓ Tx under certain nonlinear hybrid contraction and asymptotic regularity conditions, generalize and improve a recent result due to Kaneko concerning common fixed points of multivalued mappings weakly commuting with a single-valued mapping and satisfying a generalized contraction type. Some related results are also obtained.

Original languageEnglish
Pages (from-to)369-385
Number of pages17
JournalJournal of the Australian Mathematical Society
Issue number3
Publication statusPublished - Dec 1993


  • Coincidence and common fixed points
  • Hausdorff metric
  • orbital cornplete
  • proximinal subsets and weakly commuting mappings

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Coincidence and common fixed points of hybrid contractions'. Together they form a unique fingerprint.

Cite this